# SDR HALA2010111500540

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 93,024 hours, 17,639 cycles
- Engine: Pwa PW4062
- System (JASC): 3442 · Weather Radar System
- Part: Wave Guide
- Part number: S220T1182
- Condition: Split
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - WEATHER RADAR WAVE GUIDE SPLITTING APART.  REMOVED WX RADAR WAVE GUIDE FROM BULKHEAD IN RADOME TO WX RADAR ANT IAW AMM34-43-04. INSTALLED WAVEGUIDE FROM RADOME BULKHEAD TO ANTENNA & OPS CK OK IAW AMM34-43-04.
